Follow
Estibalitz Durand-Cartagena
Estibalitz Durand-Cartagena
Verified email at ind.uned.es
Title
Cited by
Cited by
Year
Pointwise Lipschitz functions on metric spaces
E Durand-Cartagena, JA Jaramillo
Journal of Mathematical Analysis and Applications 363 (2), 525-548, 2010
572010
The effect of projections on dimension in the Heisenberg group
ZM Balogh, E Durand-Cartagena, K Fässler, P Mattila, JT Tyson
Revista Matematica Iberoamericana 29 (2), 381-432, 2013
392013
Rectifiability of self-contracted curves in the Euclidean space and applications
A Daniilidis, G David, E Durand-Cartagena, A Lemenant
The Journal of Geometric Analysis 25, 1211-1239, 2015
322015
The∞-Poincaré inequality on metric measure spaces
E Durand-Cartagena, J Jaramillo, N Shanmugalingam
Michigan Mathematical Journal 61 (1), 63-85, 2012
322012
Self-contracted curves in Riemannian manifolds
A Daniilidis, R Deville, E Durand-Cartagena, L Rifford
Journal of Mathematical Analysis and Applications 457 (2), 1333-1352, 2018
252018
p-Poincaré inequality versus ∞-Poincaré inequality: some counterexamples
E Durand-Cartagena, N Shanmugalingam, A Williams
Mathematische Zeitschrift 271 (1), 447-467, 2012
212012
Geometric Characterizations of -Poincaré Inequalities in the Metric Setting
E Durand-Cartagena, JA Jaramillo, N Shanmugalingam
192016
Rectifiable curves in Sierpinski carpets
E Durand-Cartagena, JT Tyson
Indiana Univ. Math. J 60 (1), 285-309, 2011
162011
Preservation of bounded geometry under sphericalization and flattening: quasiconvexity and∞-Poincaré inequality
E Durand-Cartagena, X Li
Annales Fennici Mathematici 42 (1), 303-324, 2017
152017
Equivalence of two BV classes of functions in metric spaces, and existence of a Semmes family of curves under a 1-Poincaré inequality
E Durand-Cartagena, S Eriksson-Bique, R Korte, N Shanmugalingam
Advances in Calculus of Variations 14 (2), 231-245, 2021
142021
Preservation of -Poincaré inequality for large under sphericalization and flattening
E Durand-Cartagena, X Li
Illinois Journal of Mathematics 59 (4), 1043-1069, 2015
122015
First order Poincaré inequalities in metric measure spaces
E Durand-Cartagena, JA Jaramillo, N Shanmugalingam
Annales Fennici Mathematici 38 (1), 287-308, 2013
112013
Metric differentiability of Lipschitz maps defined on Wiener spaces
L Ambrosio, E Durand-Cartagena
Rendiconti del Circolo Matematico di Palermo 58 (1), 1-10, 2009
82009
Some topics in Lipschitz analysis on metric spaces
E Durand Cartagena
Universidad Complutense de Madrid, Servicio de Publicaciones, 2011
72011
Self-contracted curves are gradient flows of convex functions
E Durand-Cartagena, A Lemenant
Proceedings of the American Mathematical Society 147 (6), 2517-2531, 2019
62019
On Whitney-type characterization of approximate differentiability on metric measure spaces
E Durand-Cartagena, L Ihnatsyeva, R Korte, M Szumańska
Canadian Journal of Mathematics 66 (4), 721-742, 2014
62014
Existence and uniqueness of -harmonic functions under assumption of -Poincaré inequality
E Durand-Cartagena, JA Jaramillo, N Shanmugalingam
Mathematische Annalen 374 (1), 881-906, 2019
52019
Metric and geometric relaxations of self-contracted curves
A Daniilidis, R Deville, E Durand-Cartagena
Journal of Optimization Theory and Applications 182, 81-109, 2019
42019
An elementary proof of Cheeger’s theorem on reflexivity of Newton–Sobolev spaces of functions in metric measure spaces
E Durand-Cartagena, N Shanmugalingam
J. Anal 21, 73-83, 2013
42013
Some stability results under domain variation for Neumann problems in metric spaces
E Durand-Cartagena, A Lemenant
Annales Fennici Mathematici 35 (2), 537-563, 2010
42010
The system can't perform the operation now. Try again later.
Articles 1–20